# SDR AALA2018082079008

- Difficulty date: August 16, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 69,550 hours, 8,687 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149W52422
- Condition: Missing
- Location: Rt Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FAIRING 198AR WAS MISSING, FOUND ON ARRIVAL.  THE AIRCRAFT WAS GROUNDED.    REPAIRED THE RIGHT FAIRING IAW EA 283660B.
